On the convergence of difference approximations of the eigenvalues and eigenfunctions of a two-dimensional elliptic operator
Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 263-265
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_2_a0,
author = {Yu. N. Valitskii},
title = {On the convergence of difference approximations of the eigenvalues and eigenfunctions of a two-dimensional elliptic operator},
journal = {Doklady Akademii Nauk},
pages = {263--265},
year = {1971},
volume = {198},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a0/}
}
TY - JOUR AU - Yu. N. Valitskii TI - On the convergence of difference approximations of the eigenvalues and eigenfunctions of a two-dimensional elliptic operator JO - Doklady Akademii Nauk PY - 1971 SP - 263 EP - 265 VL - 198 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a0/ LA - ru ID - DAN_1971_198_2_a0 ER -
%0 Journal Article %A Yu. N. Valitskii %T On the convergence of difference approximations of the eigenvalues and eigenfunctions of a two-dimensional elliptic operator %J Doklady Akademii Nauk %D 1971 %P 263-265 %V 198 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a0/ %G ru %F DAN_1971_198_2_a0
Yu. N. Valitskii. On the convergence of difference approximations of the eigenvalues and eigenfunctions of a two-dimensional elliptic operator. Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 263-265. http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a0/